# SDR USAA2014041100002

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 62,557 hours, 22,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL  FLASHLIGHT AT FLIGHT ATTENDANT STATION, 1A, NOT CHARGING, NO FLASHING LIGHT.  REPLACED BATTERY IN FLIGHT ATTENDANTS FLASHLIGHT, OPERATIONS CHECKED NORMAL.
